# SDR 9718549931

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Engine: Pwa JT8D7
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BL709A
- Condition: Failed
- Location: Rt Engine
- Part time: 53,917 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE OIL TEMPERATURE INDICATION ENTERED THE CAUTION RANGE.  CREW RETURNED TO JFK AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL TEMPERATURE INDICATOR.  ENGINE OPERATIONAL CHECK WAS PERFORMED.  ALL PARAMETERS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
